PMO OpenIR  > 期刊(老文献)
NONLINEAR STRUCTURES IN SELF-GRAVITATING DISKS
LI, XQ ; ZHANG, H
1994
Source PublicationASTRONOMY AND ASTROPHYSICS
ISSN0004-6361
Volume292Issue:2Pages:686-692
AbstractThe non-linear development and the evolution of a perturbation in self-gravitating disks are investigated on the basis of wave-wave interaction. It is shown that the perturbation is unstable with respect to self-modulation and self-focusing. The analysis is applied to spiral structure in spiral galaxies and to periodically spaced fragmentation of filaments in molecular clouds.
Subject Area天文和天体物理
Document Type期刊论文
Identifierhttp://libir.pmo.ac.cn/handle/332002/8505
Collection期刊(老文献)
Recommended Citation
GB/T 7714
LI, XQ,ZHANG, H. NONLINEAR STRUCTURES IN SELF-GRAVITATING DISKS[J]. ASTRONOMY AND ASTROPHYSICS,1994,292(2):686-692.
APA LI, XQ,&ZHANG, H.(1994).NONLINEAR STRUCTURES IN SELF-GRAVITATING DISKS.ASTRONOMY AND ASTROPHYSICS,292(2),686-692.
MLA LI, XQ,et al."NONLINEAR STRUCTURES IN SELF-GRAVITATING DISKS".ASTRONOMY AND ASTROPHYSICS 292.2(1994):686-692.
Files in This Item:
File Name/Size DocType Version Access License
1994001NONLINEAR STR(166KB) 开放获取LicenseView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LI, XQ]'s Articles
[ZHANG, H]'s Articles
Baidu academic
Similar articles in Baidu academic
[LI, XQ]'s Articles
[ZHANG, H]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LI, XQ]'s Articles
[ZHANG, H]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: 1994001NONLINEAR STRUCTURES IN SELF-GRAVITATING DISKSL.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.